# SDR SWIA202401301109

- Difficulty date: November 9, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL BETWEEN FS280.00 TO FS310.00 HAS CORROSION (MARKED)   (C-CHECK RO 1/30/2024)   REMOVED AND INSTALLED NEW FLOOR SILL AND NEW SPLICE ANGLE AT LBL 41 BETWEEN FS 280 TO FS 310 PER DWG SH670-32170, REV V, REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01, COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD
